American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Marc-Olivier Gebuhrer and Ryszard Szwarc. On symmetry of discrete polynomial hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1705-1709. MR 1476129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Voit. Hypergroups with invariant metric. Proc. Amer. Math. Soc. 126 (1998) 2635-2640. MR 1451835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1